# SDR DHL2005741004

- Difficulty date: July 7, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEN SELECTING GEAR HANDLE OFF, RIGHT GEAR DOOR LIGHT ILLUMINATED.  COMPLIED WITH ABNORMAL PROCEDURE.  LIGHT EXTINGUISHED.  INSPECTED & CLEANED RT GEAR DOOR POSITION SWITCH.  CYCLED GEAR DOOR SEVERAL TIMES, NO DEFECTS NOTED IAW MM 32-62-11 & 32-62-00.
